Access count of this item: 102

Files in This Item:
File Description SizeFormat 
KJ00004809294.pdf109.84 kBAdobe PDFView/Open
Title: 非平衡統計力学における変数逓減と特性スケーリング(第22回物性若手「夏の学校」開催後期・報告)
Other Titles: Reduction of Vaeiables and Scale Invariance in Nonequilibrium Statistical Mechanics
Authors: 森, 肇  KAKEN_name
有光, 敏彦  KAKEN_name
Author's alias: Mori, Hajime
Arimitsu, Toshihiko
Issue Date: 20-Dec-1977
Publisher: 物性研究刊行会
Journal title: 物性研究
Volume: 29
Issue: 3
Start page: 127
End page: 129
Description: この論文は国立情報学研究所の電子図書館事業により電子化されました。
URI: http://hdl.handle.net/2433/89453
Appears in Collections:Vol.29 No.3

Show full item record

Export to RefWorks


Export Format: 


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.